I went onto testosterone replacement therapy (TRT) in 2016. Original dosage way way too high, and had some interesting effects. Feeling like a randy teenager most of the time, erections at the most unfortunate times as well.Playing catch up since 5th, so my obs' on the last few pages.
One of my favourite sayings, is animal, vegetable or mineral? Humans tend to forget we are animals. I am fortunate to live in the country. I watch the animals, and they act differently depending on the time of day and weather.
For years, I thought I suffered with SAD, but to be honest, I think most of us do to an extent. I have had it chronic, where I can literally hibernate and not get out of bed for days. I always go on holiday in the winter to get some sun.
I have no doubt, but also no proof, that we are probably affected by the moon and waves etc. Certainly when the air is charged and storm like, we feel differently. Maybe we are more in touch with the earth than the average bod?
I am much better now than I was at the beginning of the year, and have been reading and researching. There is such such a thing as the Manopause! Who knew? I thought it was a joke.
Read about male menopause, where some men develop depression, loss of sex drive, erectile dysfunction and other physical and emotional symptoms when they reach their late 40s to early 50s.www.nhs.uk
.Testosterone is the hormone responsible for deep voices, muscle mass, and facial and body hair patterns found in males. As men get older, the level of testosterone in the body and production of sperm gradually becomes lower, and they experience physical and psychological symptoms as a result of...medbroadcast.com
I don't know if this has been causing issues too, but it's good to learn and understand a bit more anyway.
Dosage gets adjusted and I feel good, but start noticing weight gain. Consultant claims this doesn't happen and I should be losing weight. Weight goes up and up until I put on just shy of 4 stone.
My Dr starts complaining that they are struggling to get my BP under control. So she does some blood tests, only to find out that my blood is too thick and it could cause a heart attack or stroke. I couldn't go on warfarin because of the other meds I'm on.
The only solution was to stop the TRT as this was what was causing the thick blood. I'm just one of the unfortunates that gets side effects with TRT.